Treatment of incisional hernia

F. F. Chou, S. M. Sheen-Chen, Y. S. Chen, M. J. Chen

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)824-828
Number of pages5
JournalJournal of Surgical Association Republic of China
Issue number5
Publication statusPublished - Dec 1 1991
Externally publishedYes

ASJC Scopus subject areas

  • Surgery

Cite this

Chou, F. F., Sheen-Chen, S. M., Chen, Y. S., & Chen, M. J. (1991). Treatment of incisional hernia. Journal of Surgical Association Republic of China, 24(5), 824-828.